# SDR CA031020008

- Difficulty date: October 16, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5246 · Fluid Service Doors
- Part: Strut
- Part number: 5711012353
- Condition: Worn
- Location: Oil Cooler Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, IT WAS NOTED THAT THE ATTACHMENT HOLE FOR THE OIL COOLER DOOR STRUT WAS SEVERLY WORN.  THE STRUT WAS REPLACED WITH NEW.
